# SDR 08FDEA03700

- Difficulty date: September 1, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 217000413
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON PANEL 488 DL IS CRACKED.  FABRICATED THE REPAIR DOUBLER IAW SRM 54-00-1 VOL I.   INSTALLED DOUBLER IAW SRM 51-31-01 VOL II & SRM 54-00-01 VOL I.
